# SDR ASOA2015121314263

- Difficulty date: December 13, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LOWER SILL CRACKED AT FS 589.00, MARKED.  COMPLIED WITH EC/TC REO 601R-53-61-433 AND REO 601R-53-61-433, REV B, DATED 10/9/2009 AS WRITTEN.
